MathSciNet Relay Station
MathSciNet bibliographic data
MR1379635 34B15 (47H12)
Hernandez, Gaston E.; Manasevich, Raul Existence and multiplicity of solutions of a fourth order equation. Appl. Anal. 54 (1994), no. 3-4, 237–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement